By the same authors

From the same journal

ON THE SOLUTION OF A BOUNDARY-VALUE PROBLEM FOR THE NONLINEAR FOPPL-HENCKY EQUATION

Research output: Contribution to journalComment/debate

Author(s)

Department/unit(s)

Publication details

JournalZeitschrift fur Angewandte Mathematik und Mechanik
DatePublished - 1994
Issue number7
Volume74
Number of pages4
Pages (from-to)281-284
Original languageEnglish

Abstract

Methods for integral equations are used to derive pointwise bounds for rhe solution of the nonlinear Foppl-Hencky equation of clastic membrane theory with mixed boundary conditions. Test calculations are performed to illustrate the results and the accuracy achieved is significantly better than that obtained previously by other methods.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations